# SDR IPXA2025101457211

- Difficulty date: August 19, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 23,576 hours, 14,126 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support
- Part number: UP543000186
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 2 INBD THRUST REVERSER LOWER LATCHES COVER SUPPORT HAS A CRACK.   CLEANED AREA AT ENG NR 2 INBD THRUST REVERSER LOWER LATCHES COVER SUPPORT IAW AMM 12-21-12.  REMOVED LOWER LATCHES COVER SUPPORT IAW SRM 51-40-21.  INSTALLED NEW LONGERON ON NR 2 INBD THRUST REVERSER IAW SRM 51-40-21.
